Alert archive / Florida / High Surf Advisories in 2020

High Surf Advisory 5, NWS Mobile, AL

September 16, 2020Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this high surf advisory at Sep 16, 2020, 1:21 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2020, 1:21 PM CDT (18:21 UTC)
Expired
Sep 17, 2020, 4:28 AM CDT
In force
15 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

513 
WHUS44 KMOB 161821
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
121 PM CDT Wed Sep 16 2020

ALZ265-266-170230-
/O.CAN.KMOB.SU.W.0004.000000T0000Z-200916T2300Z/
/O.NEW.KMOB.SU.Y.0005.200916T1821Z-200917T1100Z/
/O.NEW.KMOB.CF.Y.0009.200916T1821Z-200917T1100Z/
/O.CON.KMOB.RP.S.0028.000000T0000Z-200917T1200Z/
Mobile Coastal-Baldwin Coastal-
121 PM CDT Wed Sep 16 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet in the surf zone. For the Coastal Flood Advisory, minor 
  coastal flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Mobile Coastal and Baldwin Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. 
  For the High Rip Current Risk, through Thursday morning.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Dangerous swimming and 
  surfing conditions and localized beach erosion. Rip currents 
  can sweep even the best swimmers away from shore into deeper 
  water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ202-204-206-170230-
/O.EXT.KMOB.SU.W.0004.000000T0000Z-200917T1100Z/
/O.CON.KMOB.RP.S.0028.000000T0000Z-200917T1200Z/
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
121 PM CDT Wed Sep 16 2020

...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 AM CDT THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* WHAT...For the High Surf Warning, dangerously large breaking
  waves of 8 to 12 feet in the surf zone. For the High Rip 
  Current Risk, dangerous rip currents.

* WHERE...Santa Rosa Coastal, Okaloosa Coastal and Escambia 
  Coastal Counties.

* WHEN...For the High Surf Warning, until 6 AM CDT Thursday. For 
  the High Rip Current Risk, through Thursday morning.

* IMPACTS...Breaking waves can sweep people off jetties and 
  docks, and into dangerous seas. Life-threatening swimming 
  conditions and significant beach erosion can be expected. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water due to life-threatening
surf conditions. Stay off of jetties, piers, and other waterside
infrastructure.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

ALZ264-170230-
/O.NEW.KMOB.CF.Y.0009.200916T1821Z-200917T1100Z/
Baldwin Central-
121 PM CDT Wed Sep 16 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY...

* WHAT...Minor coastal flooding.

* WHERE...Baldwin Central County.

* WHEN...Until 6 AM CDT Thursday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
3 follow-up statements
283 
WHUS44 KMOB 162220
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
520 PM CDT Wed Sep 16 2020

FLZ202-204-206-170700-
/O.EXT.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/
/O.CON.KMOB.SU.W.0004.000000T0000Z-200917T1100Z/
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
520 PM CDT Wed Sep 16 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY
NIGHT...
...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY...

* WHAT...For the High Surf Warning, dangerously large breaking
  waves of 8 to 12 feet in the surf zone. For the High Rip 
  Current Risk, dangerous rip currents.

* WHERE...Santa Rosa Coastal, Okaloosa Coastal and Escambia 
  Coastal Counties.

* WHEN...For the High Surf Warning, until 6 AM CDT Thursday. For 
  the High Rip Current Risk, through late Thursday night.

* IMPACTS...Breaking waves can sweep people off jetties and 
  docks, and into dangerous seas. Life-threatening swimming 
  conditions and significant beach erosion can be expected. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water due to life-threatening
surf conditions. Stay off of jetties, piers, and other waterside
infrastructure.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

ALZ265-266-170700-
/O.EXT.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/
/O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/
/O.CON.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/
Mobile Coastal-Baldwin Coastal-
520 PM CDT Wed Sep 16 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY
NIGHT...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
THURSDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet in the surf zone. For the Coastal Flood Advisory, minor 
  coastal flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Baldwin Coastal and Mobile Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. 
  For the High Rip Current Risk, through late Thursday night.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Dangerous swimming and 
  surfing conditions and localized beach erosion. Rip currents 
  can sweep even the best swimmers away from shore into deeper 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

ALZ264-170700-
/O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/
Baldwin Central-
520 PM CDT Wed Sep 16 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
THURSDAY...

* WHAT...Minor coastal flooding.

* WHERE...Baldwin Central County.

* WHEN...Until 6 AM CDT Thursday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
012 
WHUS44 KMOB 170043
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
743 PM CDT Wed Sep 16 2020

FLZ202-204-206-170900-
/O.CAN.KMOB.SU.W.0004.000000T0000Z-200917T1100Z/
/O.EXA.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/
/O.EXA.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/
/O.CON.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
743 PM CDT Wed Sep 16 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY
NIGHT...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  7 feet in the surf zone. For the Coastal Flood Advisory, minor 
  coastal flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Escambia Coastal, Santa Rosa Coastal and Okaloosa 
  Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. 
  For the High Rip Current Risk, through late Thursday night.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Dangerous swimming and 
  surfing conditions and localized beach erosion. Rip currents 
  can sweep even the best swimmers away from shore into deeper 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

ALZ265-266-170900-
/O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/
/O.CON.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/
/O.CON.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/
Mobile Coastal-Baldwin Coastal-
743 PM CDT Wed Sep 16 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
THURSDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  7 feet in the surf zone. For the Coastal Flood Advisory, minor 
  coastal flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Baldwin Coastal and Mobile Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. 
  For the High Rip Current Risk, through late Thursday night.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Dangerous swimming and 
  surfing conditions and localized beach erosion. Rip currents 
  can sweep even the best swimmers away from shore into deeper 
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

ALZ264-170900-
/O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/
Baldwin Central-
743 PM CDT Wed Sep 16 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
THURSDAY...

* WHAT...Minor coastal flooding.

* WHERE...Baldwin Central County.

* WHEN...Until 6 AM CDT Thursday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$
985 
WHUS44 KMOB 170928
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
428 AM CDT Thu Sep 17 2020

ALZ265-266-FLZ202-204-206-180000-
/O.CAN.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/
/O.CAN.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/
/O.CON.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
428 AM CDT Thu Sep 17 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IS CANCELLED...
...HIGH SURF ADVISORY IS CANCELLED...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through late tonight.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

ALZ264-171030-
/O.CAN.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/
Baldwin Central-
428 AM CDT Thu Sep 17 2020

...COASTAL FLOOD ADVISORY IS CANCELLED...

Offshore winds have developed across the area allowing for coastal
tides to diminish to below advisory criteria.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Sep 16, 1:18 PM CDT, 3 minutes earlier.

Area forecast discussion, Sep 16, 1:18 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
Issued by National Weather Service Key West FL
118 PM CDT Wed Sep 16 2020

.AVIATION...
18Z issuance...SFC winds and gusts continue to decline at the
PNS, BFM, and MOB terminals, although extensive low- level cloud
cover persists, retaining MVFR CIGS. The LIX and EVX radars
occasionally sample weak showers within the relatively rain-free
western flank of Tropical Storm Sally. These showers recently
dropped VIS to below 2 SM at MOB. We will continue to advertise
these VIS restrictions at MOB and BFM for the next couple of
hours. Crosswinds and MVFR CIGS/VIS should end at all terminals by
06Z to 09Z. Finally, saturated soils, sinking air aloft, SFC wind
speeds decreasing to 5 knots or less, and clearing skies, may
result in some radiation/ground fog after 09Z. The wind field
between 925-700 mb may stay just strong enough to hold onto some
low- level cloud cover. Because of the lingering SCT cloud decks,
we will refrain from including VIS restrictions due to fog at the
terminals. /CLR

&&

PREV DISCUSSION... /issued 631 AM CDT Wed Sep 16 2020/

UPDATE...Tornado watch #491 has been issued by the Storm
Prediction Center until 6 PM for south central AL, all of the
northwest FL panhandle extending south out across the FL coastal
waters. Zones and marine forecast products have been updated to
include the new headlines. /10

PREV DISCUSSION... /issued 414 AM CDT Wed Sep 16 2020/

NORTHERN EYEWALL OF DANGEROUS HURRICANE SALLY LASHING THE
GULF COAST...

CATASTROPHIC AND LIFE THREATENING FLASH FLOODING UNFOLDING...

NEAR TERM UPDATE /Now Through Thursday/...The center of
Hurricane Sally was about 14 miles south southwest of Orange Beach.
The northern eye-wall of Hurricane Sally is pounding coastal Baldwin
county and southern Mobile Bay and portions of the northwest FL
panhandle with intense wind early this morning. There have been
reports of dangerous flash flooding where citizens have been rescued
from high water in coastal Baldwin Co. Many area roads have become
inundated and impassable. This continues to be a very dangerous and
evolving flash flood situation by the hour, especially at night when
flooded roadways are difficult to see. We look to be well on the way
to a historic flooding rain event which could total upwards of
around 30" or even perhaps higher in some areas before all is said
and done. Surge will be greatest along and east of where Sally
crosses the coast this morning and large, dangerous breakers will
likely result in coastal erosion along area beaches. Forecasters are
also concerned about the development of tornadoes in outer-bands
that pivot inland today. In these bands, tornadic signatures can
develop quickly and move rapidly from the southeast to northwest in
Sally's eastern quadrant.

Sally is finally expected to move ashore near Orange Beach around
7 AM this morning. Thereafter, the wind field is forecast to
begin gradually weakening/shrinking as Sally lifts northeast.
Sally tracks northeast to the east of I-65 tonight and moves out
of the forecast area by Thursday AM. Although Sally's wind field
will begin to wind down as it moves inland, dangerous torrential
rainfall will still occur and result in life threatening,
catastrophic flash flooding across many areas. Dangerous river
flooding is also expected as many rivers are expected to go into
moderate to major flooding with some near record crests forecast.
Residents should monitor the latest river forecasts and be
prepared to seek higher ground.

As Sally moves away, coverage of rains will begin to lower over the
southwest zones late Wednesday night but remain likely over the
eastern zones perhaps into Thursday.

It is extremely important to stay vigilant and have an action plan
in place as short term adjustments to track and intensity can still
occur. Therefore, please make sure to continue to check our web-page
(weather.gov/mob) as well as the National Hurricane Center
(www.hurricanes.gov) for the latest updates and information on
Hurricane Sally.

Given the track of Sally, forecasters have lowered some of the
tropical warnings over the western zones. All other warnings
remain unchanged. See below for the latest updated listing on all
watch/warning/advisories that are in effect. Stay safe. /10

SHORT TERM /Thursday night Through Saturday night/...Remnants of
Sally are progged to move northeast over the southeast US Thursday
night into Friday. Remnants of Sally will merge with a frontal
boundary on Friday. The front moves south across the area on Friday
with isolated to scattered showers and thunderstorms ahead of the
front. A broad upper level trof looks to remain aligned from the
southeast US to the western Gulf low intersecting a narrow zone of
deep moisture. The passage of subtle impulses in the mean
southwest flow aloft along with lingering moisture supports
mentioning a small chance of showers and storms along and east of
the I-65 corridor through Saturday. PoPs become suppressed to the
south over the coastal waters Saturday night. The big impacts will
focus on river flooding which continues into the weekend. /10

EXTENDED TERM /Sunday Through Wednesday/...The medium range looks
to be fairly benign from a sensible weather standpoint. The global
spectral models show a southward push of drier air in the wake of an
upper trof pushing off the east coast and large surface high
pressure centered over the OH River Valley. Front that comes through
in the short term, stalls over the central Gulf. A small chance of
showers generally over the coastal waters.

Not too bad for daytime highs. Mid to upper 70s Sunday moderate
gradually by the first of next week into the upper 70s/lower 80s.
A slight touch of fall in the air for much of the area with
overnight lows possibly dipping into the mid to upper 50s interior.
Mid to upper 60s coast. /10

MARINE...Dangerous conditions to continue over the marine area
with Hurricane Sally. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Local storm report, Sep 16, 8:44 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
844 AM CDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HURRICANE        2 SE MAGNOLIA SPRINGS   30.38N 87.75W
09/16/2020                   BALDWIN            AL   PUBLIC

            MAJOR DAMAGE TO HOME, RV TRAILER, AND YARD:
            REPORTED AT LAURENT RD. MAGNOLIA, AL.
            REPORTED THROUGH SOCIAL MEDIA.

&&

SRM
Local storm report, Sep 16, 8:48 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
848 AM CDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HURRICANE        DAUPHIN ISLAND          30.26N 88.11W
09/16/2020                   MOBILE             AL   PUBLIC

            MAJOR DAMAGE TO BOATS, DOCKS, AND CONDOS ON
            DAUPHIN ISLAND, AL. REPORTED THROUGH SOCIAL
            MEDIA.

&&

SRM
Local storm report, Sep 16, 8:50 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
850 AM CDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     FLASH FLOOD      PACE                    30.60N 87.16W
09/16/2020                   SANTA ROSA         FL   PUBLIC

            REPORT OF A CAR SUBMERGED IN WATER UP TO THE
            TOP OF THE TIRES IN DRIVEWAY OF A HOME IN
            PACE, FL.

&&

SRM
Local storm report, Sep 16, 8:54 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
854 AM CDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HURRICANE        2 S I10 AND I65         30.59N 88.12W
09/16/2020                   MOBILE             AL   PUBLIC

            MULTIPLE TREES DOWN AND FLOODING AT A HOME
            ON DOG RIVER IN MOBILE, AL. REPORTED ON
            SOCIAL MEDIA.

&&

SRM
Local storm report, Sep 16, 1:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FLASH FLOOD      BREWTON                 31.10N 87.07W
09/16/2020                   ESCAMBIA           AL   BROADCAST MEDIA

            SEVERAL ROADS ARE IMPASSABLE IN DOWNTOWN
            BREWTON DUE TO HIGH WATER.

&&

JFB
Local storm report, Sep 16, 1:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
114 PM CDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLASH FLOOD      ANDALUSIA               31.31N 86.48W
09/16/2020                   COVINGTON          AL   EMERGENCY MNGR

            SEVERAL ROADS ACROSS THE COUNTY FLOODED AND
            CLOSED.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 9:54 PM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa6 hr
Sep 15, 10:53 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa5 days
Sep 15, 11:00 PM CDTFlash Flood Warning Considerable damage threatMOBEscambia, Okaloosa, Santa Rosa8 hr
Sep 15, 11:36 PM CDTTornado WarningMOBEscambia, Santa Rosa28 min
Sep 16, 1:03 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBEscambia6 hr
Sep 16, 2:59 AM CDTTornado WarningMOBSanta Rosa31 min
Sep 16, 3:42 AM CDTTornado WarningMOBSanta Rosa15 min
Sep 16, 3:44 AM CDTTornado WarningMOBOkaloosa16 min
Sep 16, 3:45 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBOkaloosa, Santa Rosa8 hr
Sep 16, 3:58 AM CDTFlash Flood WarningMOBEscambia6 hr
Sep 16, 4:00 AM CDTTornado WarningMOBOkaloosa15 min
Sep 16, 5:00 AM CDTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa10 hr
Sep 16, 9:33 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBEscambia, Okaloosa, Santa Rosa8 hr
Sep 16, 9:49 AM CDTFlash Flood Warning Considerable damage threatMOBEscambia9 hr
Sep 16, 1:21 PM CDTCoastal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa15 hr
Sep 16, 1:35 PM CDTWind AdvisoryMOBEscambia, Okaloosa, Santa Rosa10 hr
Sep 16, 2:26 PM CDTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa12 hr
Sep 15, 7:31 PM CDTSpecial Marine WarningMOB59 min
Sep 15, 8:16 PM CDTSpecial Marine WarningMOB44 min
Sep 15, 8:29 PM CDTAreal Flood AdvisoryMOBMobile4 hr
Sep 15, 11:40 PM CDTSpecial Marine WarningMOB25 min
Sep 16, 1:32 AM CDTSpecial Marine WarningMOB88 min
Sep 16, 2:08 AM CDTSpecial Marine WarningMOB22 min
Sep 16, 2:57 AM CDTSpecial Marine WarningMOB2 hr
Sep 16, 3:04 PM CDTFlash Flood WarningMOBCovington, Escambia116 min
Sep 16, 4:18 PM CDTSmall Craft AdvisoryMOB14 hr
Sep 16, 4:45 PM CDTAreal Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia12 hr

Nearby

High Surf Advisories in Florida, 2020High Surf Advisories in Alabama, 2020Every high surf advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.